sexologist-icon
Morning after pill
Me and my girlfriend had intercourse on the 5th day of the cycle. After that she took the morning after pill. 2 hours later after taking the pill, we had intercourse again. She had bleeding on the 11th day for three days. My question is 1. Was that the period? 2. Is there any chance of being pregnant?
85 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Not really.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.